著作: 池内 真由美/日野 直樹/西庄 文/[青山 万理子]/[兼松 美幸]/[井上 寛章]/[笹 聡一郎]/乾 友浩/[宮本 直輝]/[奥村 和正]/[滝沢 宏光]/Drug-induced interstitial pneumonia during perioperative chemotherapy for breast cancer/[The Journal of Medical Investigation : JMI]
(英) Drug-induced interstitial pneumonia during perioperative chemotherapy for breast cancer
(英) Drug-induced interstitial pneumonia (DIP) that occurs during chemotherapy for breast cancer is a rare but a serious adverse event. Treatments of DIP requires interruption of breast cancer treatment, which may affect the patient's prognosis. However, there are few reports which discuss DIP during breast cancer treatments. Purpose of this report is to make clear how DIP occurred and influenced breast cancer treatment in our hospital. A total of 74 patients who started perioperative chemotherapy in Tokushima Municipal Hospital for breast cancer from January 2019 to December 2020 were evaluated for DIP. Patients' and tumors' characteristics, and regimens which caused DIP were investigated. The clinical courses of the DIP patients were also followed up. Twelve of the 74 patients developed DIP. All 12 patients had histories of cyclophosphamide administration;however, the causative drug could not be determined. Ten of the 12 patients were treated with steroids, and all the patients recovered ultimately from the interstitial pneumonia. While chemotherapy was administered in six patients after mild DIP, no relapse of pneumonia was observed. DIP during perioperative chemotherapy for breast cancer was resolved with appropriate treatment. Patients were able to resume breast cancer treatment with minimal interruption. J. Med. Invest. 69 : 107-111, February, 2022.
|発行所||推奨||(英) The University of Tokushima Faculty of Medicine / (日) 国立大学法人 徳島大学医学部|
The Journal of Medical Investigation : JMI([徳島大学.医学部])
|年月日||必須||2022年 0月 初日|